# SDR P2EA2002M024

- Difficulty date: April 14, 2002
- Submitted: April 15, 2002
- Operation: Air carrier
- Aircraft: N814US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48094
- Aircraft time: 54,414 hours, 46,533 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Clogged
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TAIL COMPARTMENT TEMP HIGH LIGHT ILLUMINATED AFTER TAKEOFF OUT OF LAX.  INSPECTED TAIL COMPARTMENT, FOUND THE LEFT HAND SENSOR OFF AND THE DUCT TO CHECK VALVE CLOGGED WITH DEBRIS.  SECURED THE LEFT HAND SENSOR AND CLEANED DUCT.  OPS CHECKED, ALL PARAMETERS NORMAL PER ENGINE RUN AND MM 36-20-02.
